MathSciNet Relay Station
MathSciNet bibliographic data
MR1654030 65M06 (60H15 65C30)
Yoo, Hyek Semi-discretization of stochastic partial differential equations on ${\bf R}^1$ by a finite-difference method. Math. Comp. 69 (2000), no. 230, 653–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement